# SDR DHL2001803539

- Difficulty date: July 6, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR DOOR,1 IN CRACK IN DOOR FRAME ANGLE AT STA 960.00.
